MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS LEG POSITIONER 2.0 FRAME; INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMIS LEG POSITIONER 2.0 FRAME; INSTRUMENT FOR HIP SURGERY
Model Number 01.15.10.0190
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 january 2021: lot 1112087aa: (b)(4) item manufactured and released on 15-sept-2015.No anomalies found related to the problem.To date, no other similar events have been reported since 2017.
 
Event or Problem Description
During the amis surgery, at hip reduction phase the patient tibia and fibula fractured.The surgeon fixed the fracture and finished the surgery.The patient (female,(b)(6)) was osteophorotic and had an intestine tumor (under chemi treatment).

Brand Name
AMIS LEG POSITIONER 2.0 FRAME
Common Device Name
INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11341588
Report Number3005180920-2021-00124
Device Sequence Number11599917
Product Code LXH
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0190
Device Catalogue Number01.15.10.0190
Device Lot Number1112087AA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient Weight50